# SDR AALA972246

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Part number: A3060720204
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS FOUND INOPERATIVE FROM FIRST CLASS BULKHEAD TO FORWARD OVERWING EXIT.  REPLACED FLAT CONDUCTOR AT FIRST CLASS BULKHEAD AND REPAIRED FLAT CONDUCTOR FORWARD OF FORWARD OVERWING EXIT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
